How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Phil, MD Your Own Question
Dr. Phil, MD
Dr. Phil, MD, Medical Doctor
Category: Neurology
Satisfied Customers: 55500
Experience:  Medical Doctor Trained at a Top Academic Institution
55099014
Type Your Neurology Question Here...
Dr. Phil, MD is online now
A new question is answered every 9 seconds

I haye dizzy spells daily and a strange feeling on left side

Customer Question

I haye dizzy spells daily and a strange feeling on left side of my face as if it were stopping up,i'm off balance a lot.when I turn my head to the left things are distorted then to the right it 's fine this has been going on severl mths n0w. my dr, doesn't have a clue what's going on he said. it's getting scary.
Submitted: 1 year ago.
Category: Neurology
Expert:  DIEGO BONILLA replied 1 year ago.

Hello

This is Dr. Bonilla, experienced in Internal Medicine, Pulmonary and Critical Care.

I understand your concerns. How old are you? Do you have any other medical conditions? Do you take any medications?

Customer: replied 1 year ago.
68. vaulve replaceg. 2 stents ,pacemaker
Expert:  DIEGO BONILLA replied 1 year ago.

Your dizzy spells could be secondary to different etiologies including cardiac, neurological and volume status. Conditions like abnormal cardiac function, stroke or dehydration can cause dizziness. A full evaluation including a CT scan of the head, carotid doppler, MRI of the head, echocardiogram and pacemaker interrogation needs to be done. Depending on the results further workup can be ordered. Let me know if you have any other questions.

Expert:  Dr. Phil, MD replied 1 year ago.

do you have any other medical issues?

Expert:  Dr. Phil, MD replied 1 year ago.
Thanks for this question.Please don't forget a positive rating.I appreciate it. :)